Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 293930, 11 pages
http://dx.doi.org/10.1155/2015/293930
Research Article

Stabilizing Solution for a Discrete-Time Modified Algebraic Riccati Equation in Infinite Dimensions

“Constantin Brâncuși” University of Tirgu-Jiu, B-dul Republicii No. 1, 210152 Târgu Jiu, Romania

Received 12 March 2015; Revised 19 May 2015; Accepted 26 May 2015

Academic Editor: Driss Boutat

Copyright © 2015 Viorica Mariela Ungureanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. L. V. Costa and D. Figueiredo, “LQ control of discrete-time jump systems with Markov chain in a general Borel space,” IEEE Transactions on Automatic Control, 2014. View at Publisher · View at Google Scholar
  2. M. D. Fragoso and J. Baczynski, “Optimal control for continuous-time linear quadratic problems with infinite Markov jump parameters,” SIAM Journal on Control and Optimization, vol. 40, no. 1, pp. 270–297, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. O. L. V. Costa and M. D. Fragoso, “Discrete-time LQ-optimal control problems for infinite Markov jump parameter systems,” IEEE Transactions on Automatic Control, vol. 40, no. 12, pp. 2076–2088, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. G. Todorov and M. D. Fragoso, “Output feedback H1 control of continuous-time infinite Markovian jump linear systems via {LMI} methods,” SIAM Journal on Control and Optimization, vol. 47, no. 2, pp. 950–974, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. V. M. Ungureanu, “Stability, stabilizability and detectability for Markov jump discrete-time linear systems with multiplicative noise in Hilbert spaces,” Optimization, vol. 63, no. 11, pp. 1689–1712, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. O. L. V. Costa, M. D. Fragoso, and R. P. Marques, Discrete-Time Markov Jump Linear Systems, Springer Science & Business Media, 2006.
  7. V. Dragan, T. Morozan, and A. Stoica, Mathematical Methods in Robust Control of Discrete Time Linear Stochastic Systems, Springer, New York, NY, USA, 2013.
  8. V. M. Ungureanu, V. Dragan, and T. Morozan, “Global solutions of a class of discrete-time backward nonlinear equations on ordered Banach spaces with applications to Riccati equations of stochastic control,” Optimal Control Applications and Methods, vol. 34, no. 2, pp. 164–190, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. V. M. Ungureanu and V. Dragan, “Stability of discrete-time positive evolution operators on ordered Banach spaces and applications,” Journal of Difference Equations and Applications, vol. 19, no. 6, pp. 952–980, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. V. M. Ungureanu, “Optimal control for linear discrete-time systems with Markov perturbations in Hilbert spaces,” IMA Journal of Mathematical Control and Information, vol. 26, no. 1, pp. 105–127, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Zheng and L. Qiu, “On the existence of a mean-square stabilizing solution to a continuous-time Modi.ed algebraic Riccati equation,” in Proceedings of the 21st International Symposium on Mathematical Theory of Networks and Systems, Groningen, The Netherlands, July 2014.
  12. D. L. Russell and G. Weiss, “A general necessary condition for exact observability,” SIAM Journal on Control and Optimization, vol. 32, no. 1, pp. 1–23, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. B. Jacob and J. R. Partington, “The Weiss conjecture on admissibility of observation operators for contraction semigroups,” Integral Equations and Operator Theory, vol. 40, no. 2, pp. 231–243, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. H. H. Schaefer, Banach Lattices and Positive Operators, Springer, Berlin, Germany, 1974. View at MathSciNet
  15. C. S. Kubrusly, The Elements of Operator Theory, Birkhäuser, New York, NY, USA, 2nd edition, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1992.
  17. J. Zheng and L. Qiu, “On the existence of a mean-square stabilizing solution to a modified algebraic Riccati equation,” in Proceedings of the 19th IFAC World Congress, vol. 19, part 1, pp. 6988–6993, International Federation of Automatic Control, 2014.
  18. T. Damm, Rational Matrix Equations in Stochastic Control, vol. 297, Springer, 2004. View at MathSciNet